[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] re: pump and the pill (and my own past week)

 I started on the pill just over 3 weeks ago to
regulate hormones so I could adjust basals
accordingly. no pattern yet, but definitely some side
effects, including a rise in my bg which made me up
all basals, and i'm still upping. The pill is not the
cause for this, but since starting on them..actually
the week before..I have had problems with ovarian
cysts and a probable ulcer,a ll culminating at teh
same time. spent yesterday in the ER at my family
doctor's advice, adn well, thye never knew I had
diabetes, although I repeated and wrote it down, and
like the pcp had ordered over the phone from her
office, they didn't do a SINGLE test about the
abdominal pain...instead, I got vicodin... and also
 VERY BAD WEEK! I see the doc next week about BC and
what I want to do, I"m not sure. I think if they do
prevent cysts I'll like them, but as for now the side
effects are not good and all those "extra' hormones
only wreak havoc on a body with enough hormones as it
is....The ER doc wasn't surprised they raised bg but
the doc who prescribed them wzs..she's just a family
doc and i'm ready to see an ob/gyn just b/c of the
other things that have happened.... Or, there's always
the game of tryign to find the one pill that works for

Do You Yahoo!?
Yahoo! Shopping - Thousands of Stores. Millions of Products.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml